MAUDE Adverse Event Report: LUMENIS LTD VERSAPULSE POWERSUITE; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD VERSAPULSE POWERSUITE; POWERED LASER SURGICAL INSTRUMENT
Model Number 0638-808-01
Medical Device Problem Code Device Displays Incorrect Message (2591)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/03/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the versapulse did not start during a procedure.The error 221 was showed in the screen.The patient was under general anesthesia and the procedure was cancelled.No patient complications were reported.
 
Additional Manufacturer Narrative
D3/g1: additional manufacturer email: (b)(4).Upon the field service performed for boston technical services, it was noticed that the screw of the main safety shutter came off.It is likely that the loose screw from main safety shooter resulted in the issuance of error 221 (service attenuator test failed).Therefore, the reported allegation is confirmed.The screw was tightened, and it was confirmed that the console was working as expected.Based on the information received, a conclusion code of cause traced to maintenance was assigned to this complaint.
 
Event or Problem Description
It was reported that the versapulse did not start during a procedure.Error 221 was displayed on the screen.No patient complications were reported.This complaint is being reported for a cancelled procedure with a patient under general anesthesia.

Brand Name
VERSAPULSE POWERSUITE
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
LUMENIS LTD.
hakidma st 6
yokneam 20692 04
IS   2069204
Manufacturer Contact
john stoffregen
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key16479782
Report Number2124215-2023-08641
Device Sequence Number19620709
Product Code GEX
UDI-Device Identifier07290109140599
UDI-Public07290109140599
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K170121
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0638-808-01
Device Catalogue Number0638-808-01
Device Lot Number004-63518
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/03/2023
Supplement Date Received by Manufacturer04/03/2023
Initial Report FDA Received Date03/03/2023
Supplement Report FDA Received Date04/25/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/30/2007
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown